Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 167, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 8, 2014, 3:21 PM PDT for San Bernardino County, California; Mohave County, Arizona. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2014, 3:21 PM PDT (22:21 UTC)
- Expired
- Sep 8, 2014, 8:15 PM PDT
- In force
- 5 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 96 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 3:30 PM PDT | FLASH FLOOD | 1 Nnw Topock, AZ | TRAINED SPOTTER REPORTED OVER 6 INCHES OF WATER RUNNING THROUGH THE SACRAMENTO WASH ON AZ-95. |
| Sep 8, 4:28 PM PDT | FLASH FLOOD | 3 Sse Needles Airport, CA | CHP REPORTING LARGE CHUNK OF US 95 SOUTH OF NEEDLES IS MISSING DUE TO FLOODING. |
| Sep 8, 4:43 PM PDT | FLASH FLOOD | 3 Sse Needles Airport, CA | CHP REPORING LARGE CHUNK OF US 95 SOUTH OF NEEDLES MISSING FROM FLOODING. |
| Sep 8, 5:55 PM PDT | FLASH FLOOD | 10 Nw Needles, CA | ROADWAY WASHED OUT AT US-95 AND GOFFS ROAD VIA CHP |
| Sep 8, 5:55 PM PDT | FLASH FLOOD | 10 Nw Needles, CA | ROADWAY WASHED OUT AT US-95 AND GOFFS ROAD VIA CHP. |
| Sep 8, 6:59 PM PDT | FLASH FLOOD | Essex, CA | NHP REPORTED FLOODING 3 FEET DEEP ACROSS NATIONAL TRAILS HIGHWAY AT ESSEX |
| Sep 8, 6:59 PM PDT | FLASH FLOOD | Essex, CA | NHP REPORTED FLOODING 3 FEET DEEP ACROSS NATIONAL TRAILS HIGHWAY AT ESSEX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
591
WGUS55 KVEF 082221
FFWVEF
AZC015-CAC071-090115-
/O.NEW.KVEF.FF.W.0167.140908T2221Z-140909T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
321 PM PDT MON SEP 8 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 615 PM PDT/615 PM MST/
* AT 319 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR NEEDLES...OR 10 MILES
WEST OF TOPOCK. THE STORM PRODUCING FLASH FLOODING WAS MOVING
NORTH AT 10 MPH. THIS ACTIVITY WILL CONTINUE TO EXPAND AS IT MOVES
NORTH THROUGH NEEDLES AND THE MOHAVE VALLEY.
* LOCATIONS IMPACTED INCLUDE...
NEEDLES...NEEDLES KOA CAMPGROUND...HIGHWAY 95 AND I-40...MOHAVE
VALLEY AND RIVERSIDE ADVENTURE RV PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3451 11547 3500 11545 3515 11482 3502 11465
3505 11461 3500 11453 3502 11425 3463 11413
3452 11485
$$
OUTLER3 follow-up statements
731
WGUS75 KVEF 090036
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
536 PM PDT MON SEP 8 2014
AZC015-CAC071-090115-
/O.CON.KVEF.FF.W.0167.000000T0000Z-140909T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
536 PM PDT MON SEP 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT/615 PM
MST/ FOR EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE
COUNTIES...
AT 533 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAIN AND THUNDERSTORMS IN THE WARNED AREA. THESE STORMS
WERE LOCATED BETWEEN NEEDLES AND ESSEX. VERY HEAVY RAINFALL IS
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEEDLES KOA CAMPGROUND...MOHAVE VALLEY...HIGHWAY 95 AND I-40 AND
RIVERSIDE ADVENTURE RV PARK.
LAT...LON 3451 11547 3500 11545 3515 11482 3502 11465
3505 11461 3500 11453 3502 11425 3463 11413
3452 11485
$$
OUTLER511
WGUS55 KVEF 090109
FFWVEF
AZC015-CAC071-090315-
/O.EXT.KVEF.FF.W.0167.000000T0000Z-140909T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
609 PM PDT MON SEP 8 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 815 PM PDT/815 PM MST/
* AT 606 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE HEAVY RAINFALL IN THE AREA. ADDITIONAL THUNDERSTORMS
MOVING NORTH TOWARDS NEEDLES MAY EXACERBATE FLOODING AND THE FLASH
FLOOD WARNING HAS BEEN EXTENDED THROUGH 815 PM.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 95 AND I-40...MOHAVE VALLEY AND RIVERSIDE ADVENTURE RV
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3451 11547 3500 11545 3515 11482 3502 11465
3505 11461 3500 11453 3502 11425 3463 11413
3452 11485
$$
OUTLER303
WGUS75 KVEF 090307
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
807 PM PDT MON SEP 8 2014
AZC015-CAC071-090315-
/O.CON.KVEF.FF.W.0167.000000T0000Z-140909T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
807 PM PDT MON SEP 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM PDT/815 PM
MST/ FOR EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE
COUNTIES...
AT 803 PM PDT...MOSTLY LIGHT TO MODERATE RAIN REMAINS NEAR NEEDLES
AND EASTWARD. ELSEWHERE CONDITIONS ARE NOW DRY. FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE AT 815 PM.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 95 AND I-40...MOHAVE VALLEY AND RIVERSIDE ADVENTURE RV PARK.
LAT...LON 3451 11547 3500 11545 3515 11482 3502 11465
3505 11461 3500 11453 3502 11425 3463 11413
3452 11485
$$
OUTLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 3:16 PM PDT, 5 minutes earlier.
Area forecast discussion, Sep 8, 3:16 PM PDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 316 PM PDT MON SEP 8 2014 .SYNOPSIS...TROPICAL MOISTURE WILL BRING A CONTINUED CHANCE FOR THUNDERSTORMS THROUGH THIS EVENING WITH A RISK OF HEAVY RAIN AND FLASH FLOODING. A CHANCE OF STORMS WILL LINGER TUESDAY MAINLY EAST OF LAS VEGAS...THEN DRY WEATHER IS EXPECTED AREAWIDE FOR THE LATTER PART OF THE WEEK. && .DISCUSSION...THE MAIN FEATURES OF NOTE TODAY ARE THE DEEP TROPICAL MOISTURE OVER THE FORECAST AREA AND AN UPPER TROUGH MOVING INLAND INTO CALIFORNIA. PLENTY OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ACROSS THE EASTERN PART OF THE FORECAST AREA THIS AFTERNOON. QUITE A FEW AREAS IN CLARK AND EASTERN SAN BERNARDINO COUNTIES RECEIVED OVER AN INCH OF RAIN WITH NUMEROUS REPORTS OF FLASH FLOODING. ANOTHER AREA OF THUNDERSTORMS HAD DEVELOPED OVER ESMERALDA COUNTY. EXPECT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE EASTERN CWA INTO THIS EVENING WITH LESSER CHANCES WEST. THE UPPER TROUGH WILL MOVE INTO NEVADA TONIGHT...APPROACHING UTAH AND ARIZONA BY LATE TUESDAY. THIS WILL GRADUALLY PUSH THE MOISTURE AND THUNDERSTORM CHANCES EAST. DRY CONDITIONS WILL PUSH INTO THE FAR WESTERN PART OF THE FORECAST AREA LATER TONIGHT AND BY TUESDAY AFTERNOON SHOWERS AND THUNDERSTORM CHANCES WILL BE MAINLY FROM ABOUT LAS VEGAS EASTWARD. THE TROUGH AXIS WILL MOVE SOUTHEAST OF THE CWA TUESDAY NIGHT WITH RELATIVELY DRY AIR CONTINUING TO PUSH IN BEHIND IT. THERE COULD STILL BE ISOLATED THUNDERSTORMS LINGERING WEDNESDAY OVER SOUTHEAST MOHAVE COUNTY BUT OTHERWISE WE ARE LOOKING AT RELATIVELY DRY AND STABLE CONDITIONS. DRY NORTHWEST FLOW WILL BE OVER THE ENTIRE AREA IF YOU BELIEVE THE ECMWF ALTHOUGH THE GFS AND GEM ARE TRYING TO DEVELOP A SOUTHERLY FLOW ALREADY. HOWEVER...ALL THE MODELS KEEP THE AREA DRY REGARDLESS OF THE SYNOPTIC PATTERN. FOR SUNDAY AND MONDAY I LEFT THE INHERITED SLIGHT CHANCE OF THUNDERSTORMS FOR MOHAVE COUNTY AS THE GFS KEEPS A SOUTHERLY FLOW AND SOME MOISTURE OVER THAT AREA. CONFIDENCE IN THAT IS NOT HIGH AT ALL AS THE ECMWF AND GEM HAVE MORE OF A WESTERLY FLOW OVER THE AREA. .AVIATION...FOR MCCARRAN...SHOWERS AND THUNDERSTORM CHANCES WILL CONTINUE INTO THIS EVENING WITH CIGS POSSIBLY AS LOW AS 4 KFT IN THE HEAVIER SHOWERS. CONDITIONS SHOULD IMPROVE AFTER 03Z THIS EVENING. WINDS WILL MAINLY BE SOUTH/SOUTHWEST 10-15 KTS WITH GUSTS AROUND 20 KTS THIS EVENING. HOWEVER...THUNDERSTORMS COULD RESULT IN ERRATIC WIND DIRECTIONS. SOUTH WINDS AROUND 10 KTS OVERNIGHT AND TUESDAY. THUNDERSTORMS TUESDAY SHOULD BE LIMITED TO MAINLY EAST OF LAS VEGAS AND ALSO IN THE SPRING MOUNTAINS AND SHEEP RANGE. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THROUGH THIS EVENING ACROSS LINCOLN...CLARK...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WEST. DRY AIR WILL GRADUALLY MOVE IN FROM THE WEST LATER TONIGHT AND TUESDAY. THUNDERSTORMS TUESDAY MAINLY EAST OF LAS VEGAS. WINDS MAINLY SOUTHERLY 10-15 MPH THROUGH EARLY THIS EVENING AND AGAIN TUESDAY AFTERNOON WITH LIGHTER DRAINAGE WINDS OVERNIGHT TONIGHT. && .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS WEATHER TODAY. SPOTTERS IN MOHAVE COUNTY SHOULD REMAIN ALERT TUESDAY. SPOTTER ACTIVATION IS NOT EXPECTED WEDNESDAY THROUGH NEXT MONDAY. && HARRISON FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Sep 8, 11:01 AM PDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1101 AM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD SSW OATMAN 35.03N 114.39W
09/08/2014 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTED HALF AN INCH OF RAIN IN 20 MINUTES AND
MAIN STREET IN OATMAN HAS AT LEAST 6 INCHES OF RAIN
FLOWING DOWN THE ROAD.
&&
CSTUMPFLocal storm report, Sep 8, 11:18 AM PDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1118 AM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM FLASH FLOOD 5 E MOUNTAIN PASS 35.47N 115.45W
09/08/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS FLOOD WATER MOVING ACROSS NIPTON ROAD NEAR
INTERSTATE 15 AND NEAR IVANPAH ROAD.
&&
CSTUMPFLocal storm report, Sep 8, 12:54 PM PDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1254 PM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM FLASH FLOOD 1 NNW TOPOCK 34.73N 114.48W
09/08/2014 MOHAVE AZ PUBLIC
WEBCAM SHOWED OVER A FOOT OF MUDDY WATER FLOWING ACROSS
HIGHWAY 95 AT THE SACRAMENTO WASH. FLOODING IS STILL
ONGOING.
&&
STACHELSKILocal storm report, Sep 8, 1:46 PM PDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
146 PM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLASH FLOOD 1 ENE MT. CHARLESTON 36.29N 115.60W
09/08/2014 CLARK NV LAW ENFORCEMENT
NHP REPORTS DEER CREEK HIGHWAY IS WASHED OUT BETWEEN MILE
MARKER 2 AND 4.
&&
CSTUMPFLocal storm report, Sep 8, 1:49 PM PDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
149 PM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM FLASH FLOOD 4 W FOSSIL RIDGE 36.44N 115.36W
09/08/2014 CLARK NV CO-OP OBSERVER
DESERT NATIONAL WILDLIFE REFUGE RANGER REPORTED CORN
CREEK ROAD WASHED OUT DUE TO FLASH FLOODING
&&
DBERCLocal storm report, Sep 8, 2:18 PM PDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
218 PM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FLASH FLOOD 8 WNW LUDLOW 34.74N 116.30W
09/08/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTING ROAWAY FLOODING NEAR MILE MARKER 40 ON
INTERSTATE 40.
0204 PM FLASH FLOOD 8 WNW LUDLOW 34.74N 116.30W
09/08/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTING ROADWAY FLOODING ON INTERSTATE 40 NEAR MILE
MARKER 40.
&&
CSTUMPFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 5:34 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 8, 5:28 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 8, 8:53 AM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Sep 8, 9:04 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 8, 9:37 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 8, 11:33 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 8, 11:45 AM PDT | Areal Flood Advisory | VEF | Inyo, San Bernardino | 3 hr |
| Sep 8, 1:20 PM PDT | Flash Flood Warning | VEF | Inyo, San Bernardino | 3 hr |
| Sep 8, 1:53 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 8, 1:58 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 8, 2:18 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 8, 3:18 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Sep 7, 5:00 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 7, 5:29 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 7, 5:53 PM PDT | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Sep 7, 6:51 PM PDT | Areal Flood Warning | VEF | Mohave | 8 hr |
| Sep 8, 10:03 AM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 8, 12:57 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 8, 3:08 PM PDT | Flash Flood Warning | VEF | Mohave | 6 hr |
Nearby
Flash Flood Warnings in California, 2014Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.